# SDR ORJA99217

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Rows 27-29
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 27-29 ON IN-FLIGHT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY AT LEFT EMERGENCY EXIT PER MM 25-50-04.  OPS CHECK GOOD.  (X)
